Please use this identifier to cite or link to this item:
Title: Wasserstein distance estimates for stochastic integrals by forward-backward stochastic calculus
Authors: Breton, Jean-Christophe
Privault, Nicolas
Keywords: Science::Mathematics
Issue Date: 2022
Source: Breton, J. & Privault, N. (2022). Wasserstein distance estimates for stochastic integrals by forward-backward stochastic calculus. Potential Analysis, 56(1), 1-20.
Project: MOE2016-T2-1-036
Journal: Potential Analysis
Abstract: We prove Wasserstein distance bounds between the probability distributions of stochastic integrals with jumps, based on the integrands appearing in their stochastic integral representations. Our approach does not rely on the Stein equation or on the propagation of convexity property for Markovian semigroups, and makes use instead of forward-backward stochastic calculus arguments. This allows us to consider a large class of target distributions constructed using Brownian stochastic integrals and pure jump martingales, which can be specialized to infinitely divisible target distributions with finite Lévy measure and Gaussian components.
ISSN: 0926-2601
DOI: 10.1007/s11118-020-09874-0
Schools: School of Physical and Mathematical Sciences 
Rights: © 2020 Springer Nature B.V. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Page view(s)

Updated on Dec 2, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.